# SDR REXA2016081301630

- Difficulty date: August 13, 2016
- Submitted: August 31, 2016
- Operation: Air carrier
- Aircraft: N932XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15194
- Aircraft time: 19,647 hours, 12,599 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Crossbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 280M CROSSBEAM HAS 4 SHEARED RIVETS AT LBL 12 CORROSION CAP WITH EVIDENCE OF CORROSION AROUND HOLES AND UNDER CAP.  CONTINUATION CARD 81519411 OP 175, REMOVED AND REINSTALLED DRIP TRAY LT IAW SRM 51-42-13-001-001-A01.  R & R CROSSBEAM, TRANSVERSE IAW SRM'S 51-40-11-001-001-A01, 51-42-06-001-001-A01 AND 51-42-13-001-001-A01.  REMOVED AND REINSTALLED CENTER CORROSION CAP LBL 12 TO RBL 12 IAW SRM 51-42-06-001-001-A01.  LEFT CORROSION CAP TO BE INSTALLED JOB 81519411, OP 174.
